# SDR UALA2013031201467

- Difficulty date: March 12, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 89,986 hours, 14,368 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Faulty
- Location: Auto Speedbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ENGINES OFF, CAPTAIN'S PITOT, RT AUX PITOT, LEFT AOA AND TAT HEATERS OFF LIGHTS ARE OUT.  THESE SYSTEM ARE POWERED IN AIR MODE.  CIRCUIT BREAKERS K14, K15, K17, K16, L18, L17 HAVE BEEN PULLED ON P6-3, IAW SSM30-31-01, PG101, SHEET 1.  RT AUX PIT ON P6 MN POWER DISTRIBUTION, IAW 30-31-01 PG 101, SHEET 2.  TAT ON P6 MN POWER DISTRIBUTION, IAW SSM M30-33-01.  AOA P6 POWER DISTRIBUTION, SMM30-32-01 PG 101.  FOUND AUTO SPEEDBRAKE TILT SENSOR, S10598 AT FAULT.  REPLACED SENSOR PER MM.  ALL OPS & INDICATIONS NOW OK.
